I was diagnosed with Penile Psoriasis and given Protopic 0.1% strength. I have been using it for three days. I have obstained from sexual/masterbatory contact for about six months to try and heal the skin. At about 10 this morning I applied the Protopic as well as Vasoline. About a half hour ago (ten hours later) I decided to masterbate to see if it would be painful. It was. The skin turned really red, my penis swelled from the circumcision line to the head (as it usually does unfortunately). My question is, is it ok to masterbate/have sex while using Protopic? or should I refrain completely? Also, is it ok to put vasoline pet. jelly cream on right after Protopic, or should I let it sit? And can I put boxer briefs on right after Protopic? thanks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.